# SDR SWIA202162202

- Difficulty date: September 12, 2021
- Submitted: November 5, 2021
- Operation: Air carrier
- Aircraft: N825SK
- Make and model: Cndair CL600*
- Aircraft serial: 15212
- Aircraft time: 31,789 hours, 20,641 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FWD INTERCOSTAL FLANGE BTW F/S 349-364 JUST RIGHT OF STR 27   (C-CHECK RO 11/04/2021)   INTERCOSTAL JUST RIGHT OF STRG27 BETWEEN FS349 & FS364 IS OUT OF LIMITS, REMOVED AND REPLACED IAW CRJ900 SRM 51-42-06-001-001-A01, CRJ900 SRM 51-42-21-001-001-A01, & DWG SH670-32050 REV J, COMPLIED WITH TASK CARD 51-900-1002-SKY, LEAK CHECK PASSED.
